American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Benjamin Mackey. SO(2)-congruent projections of convex bodies with rotation about the origin. Proc. Amer. Math. Soc. 143 (2015) 1739-1744.
Abstract, references, and article information   
View Article: PDF

[2] Mohammad Ghomi and Ralph Howard. Normal curvatures of asymptotically constant graphs and Carath\'{e}odory's conjecture. Proc. Amer. Math. Soc. 140 (2012) 4323-4335.
Abstract, references, and article information   
View Article: PDF

[3] Henri Anciaux and Brendan Guilfoyle. On the three-dimensional Blaschke-Lebesgue problem. Proc. Amer. Math. Soc. 139 (2011) 1831-1839. MR 2763770.
Abstract, references, and article information   
View Article: PDF

[4] Bassam Shayya. An affine restriction estimate in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 135 (2007) 1107-1113. MR 2262912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mohammad Ghomi. Nonexistence of skew loops on ellipsoids. Proc. Amer. Math. Soc. 133 (2005) 3687-3690. MR 2163608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Petr Holicky and Tamás Keleti. Borel classes of sets of extreme and exposed points in $\mathbb{R}^n$. Proc. Amer. Math. Soc. 133 (2005) 1851-1859. MR 2120287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Petr Holicky and Miklós Laczkovich. Descriptive properties of the set of exposed points of compact convex sets in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 132 (2004) 3345-3347. MR 2073311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bennett Palmer. Stability of the Wulff shape. Proc. Amer. Math. Soc. 126 (1998) 3661-3667. MR 1473676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Martin Bridgeman. Average curvature of convex curves in $H^2$. Proc. Amer. Math. Soc. 126 (1998) 221-224. MR 1415576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tudor Zamfirescu. Points joined by three shortest paths on convex surfaces . Proc. Amer. Math. Soc. 123 (1995) 3513-3518. MR 1273530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. J. Gardner. A problem of Sallee on equidecomposable convex bodies . Proc. Amer. Math. Soc. 94 (1985) 329-332. MR 784187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Eugenio Calabi. Linear systems of real quadratic forms. II . Proc. Amer. Math. Soc. 84 (1982) 331-334. MR 640224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nick M. Stavrakas. A generalization of Tietze's theorem on convex sets in $R\sp{3}$ . Proc. Amer. Math. Soc. 40 (1973) 565-567. MR 0341280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] E. O. Buchman and F. A. Valentine. A characterization of convex surfaces which are $L$-sets . Proc. Amer. Math. Soc. 40 (1973) 235-239. MR 0320887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1